# SDR SWAA2024040356907

- Difficulty date: February 27, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 535 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER MAIN DISTRIBUTION BAY BS535 S-27L WL150<[01] 01 - REMOVED AND REPLACED PER [SRM 53-00-03-2R-1-A01573 (REPAIR 1 - REPAIR FOR A TYPE I; TYPE II; OR TYPE IV FUSELAGE STRINGER WITH GENERAL DAMAGE - CAT A (PERMANENT) REPAIR)] 01 - REMOVED AND REPLACED PER [SRM 53-00-03-2R-1-A01573 (REPAIR 1 - REPAIR FOR A TYPE I; TYPE II; OR TYPE IV FUSELAGE STRINGER WITH GENERAL DAMAGE - CAT A (PERMANENT) REPAIR)] 01 - REMOVED AND REPLACED PER [SRM 53-00-03-2R-1-A01573 (REPAIR 1 - REPAIR FOR A TYPE I; TYPE II; OR TYPE IV FUSELAGE STRINGER WITH GENERAL DAMAGE - CAT A (PERMANENT) REPAIR)];[02] VERIFIED CORRECTIVE ACTION #1
